# SDR ASAA2014122610068

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 4,589 hours, 1,461 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR DROPPED OFF LINE.  AFTER SEVERAL RECALLS IT INDICATED NORMAL FREQUENCY & VOLTAGE.  ACFT GROUNDED.  ACCOMPLISHED APU BITE CHECK CURRENT STATUS NO FAILURE FOUND.  APU OIL LEVEL AT FULL . APU OPS CK NORMAL.  PERFORMED FIM TASK 24-21, TASK 820.  OPS CK NORMAL.
